American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 116 of 116 found      Go to page: 1 2 3 4

[91] Richard Lavine. The eigenvalue gap for one-dimensional convex potentials . Proc. Amer. Math. Soc. 121 (1994) 815-821. MR 1185270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Jie Cheng Chen. A note on Riesz potentials and the first eigenvalue . Proc. Amer. Math. Soc. 117 (1993) 683-685. MR 1110540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Vincent Levillain. Eigenvalue approximation by a mixed method for resonant inhomogeneous cavities with metallic boundaries . Math. Comp. 58 (1992) 11-20. MR 1106975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Mark S. Ashbaugh and Rafael D. Benguria. Proof of the Payne-Pólya-Weinberger conjecture. Bull. Amer. Math. Soc. 25 (1991) 19-29. MR 1085824.
Abstract, references, and article information
View Article: PDF

[95] Yin Xi Huang. On eigenvalue problems of $p$-Laplacian with Neumann boundary conditions . Proc. Amer. Math. Soc. 109 (1990) 177-184. MR 1010800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Jeffrey M. Lee. Eigenvalue comparison for tubular domains . Proc. Amer. Math. Soc. 109 (1990) 843-848. MR 1021900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Roger Chen. Neumann eigenvalue estimate on a compact Riemannian manifold . Proc. Amer. Math. Soc. 108 (1990) 961-970. MR 993745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] W. D. Evans and Roger T. Lewis. $N$-body Schr\"odinger operators with finitely many bound states . Trans. Amer. Math. Soc. 322 (1990) 593-626. MR 974515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] Stephen M. Hook. Domain-independent upper bounds for eigenvalues of elliptic operators . Trans. Amer. Math. Soc. 318 (1990) 615-642. MR 994167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] W. Allegretto. Second order elliptic equations with degenerate weight . Proc. Amer. Math. Soc. 107 (1989) 989-998. MR 977929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] Martin Schechter. The spectrum of the Schr\"odinger operator . Trans. Amer. Math. Soc. 312 (1989) 115-128. MR 955491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] Robert Brooks and Peter Waksman. The first eigenvalue of a scalene triangle . Proc. Amer. Math. Soc. 100 (1987) 175-182. MR 883424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] W. D. Evans and Roger T. Lewis. Eigenvalues below the essential spectra of singular elliptic operators . Trans. Amer. Math. Soc. 297 (1986) 197-222. MR 849475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Charles L. Fefferman. The uncertainty principle. Bull. Amer. Math. Soc. 9 (1983) 129-206. MR 707957.
Abstract, references, and article information
View Article: PDF

[105] Barry Simon. Instantons, double wells and large deviations. Bull. Amer. Math. Soc. 8 (1983) 323-326. MR 684899.
Abstract, references, and article information
View Article: PDF

[106] Nguyên Phuong Các. On an elliptic boundary value problem not in divergence form . Proc. Amer. Math. Soc. 88 (1983) 47-52. MR 691277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] Hubert Kalf and V. Krishna Kumar. On the absence of positive eigenvalues of Schr\"odinger operators with long range potentials . Trans. Amer. Math. Soc. 275 (1983) 215-229. MR 678345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] Jozef Dodziuk. Eigenvalues of the Laplacian on forms . Proc. Amer. Math. Soc. 85 (1982) 437-443. MR 656119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] M. H. Protter. A lower bound for the fundamental frequency of a convex region . Proc. Amer. Math. Soc. 81 (1981) 65-70. MR 589137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] Christopher B. Croke. The first eigenvalue of the Laplacian for plane domains . Proc. Amer. Math. Soc. 81 (1981) 304-305. MR 593476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information
View Article: PDF

[112] Peter B. Gilkey. Spectral geometry of symmetric spaces . Trans. Amer. Math. Soc. 225 (1977) 341-353. MR 0423258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Elliott Lieb. Bounds on the eigenvalues of the Laplace and Schroedinger operators. Bull. Amer. Math. Soc. 82 (1976) 751-753. MR 0407909.
Abstract, references, and article information
View Article: PDF

[114] Catherine Bandle. Isoperimetric inequalities for a nonlinear eigenvalue problem . Proc. Amer. Math. Soc. 56 (1976) 243-246. MR 0477402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] René Lozi. A computing method for bifurcation boughs of nonlinear eigenvalue problems. Bull. Amer. Math. Soc. 81 (1975) 1127-1129. MR 0380542.
Abstract, references, and article information
View Article: PDF

[116] Daniel W. Stroock. On a conjecture of M. Kac. Bull. Amer. Math. Soc. 79 (1973) 770-775. MR 0322345.
Abstract, references, and article information
View Article: PDF


Results: 91 to 116 of 116 found      Go to page: 1 2 3 4